# SDR CALA2022011000087

- Difficulty date: January 9, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N471UA
- Make and model: Airbus A320-232
- Aircraft serial: 1432
- Aircraft time: 64,557 hours, 27,015 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: D5348008225200
- Condition: Out Of Round
- Location: Fr68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VISUAL AND ROTO PROBE INSPECTIN OF LH FR68 #7 DOOR STOP FITTING FASTENER HOLES FOUND #2 AND #4 HOLES OUT OF ROUND
